# SDR DALA2022062304389

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,291 hours, 38,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 PASSENGER CREW DOOR 831 HARD TO OPEN/OUT OF ADJUSTMENT. CORRECTIVE ACTION: PERFORMED ADJUSTMENT OF PASSENGER CREW DOOR 831 PER A320 FAM AMM 52-11-21. (2289578)
